# SDR CALA0300244

- Difficulty date: May 10, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N16339
- Make and model: Boeing 7373T0
- Aircraft serial: 23577
- Aircraft time: 52,450 hours, 23,604 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT FUSELAGE SKIN HAD A DENT LOCATED BETWEEN STA 211.80 AND 219.80, WL 200, (S19L LAP SPLICE).  THE AREA PREVIOUSLY HAD AN INTERIM REPAIR INSTALLED AND WAS PLACED ON DIP.  THE SKIN WAS PERMANENTLY REPAIRED IAW ECRA 5330-03253 WHILE AIRCRAFT WAS IN 1C CHECK AT MCO.
